Skin damaged on my penis

I am prone to fungus infection on my genital areas & was given candid * & fusys -150 about 4-5 years ago i am having approx the same symptoms now & would like to know whether i should follow the same medication
views-icons 81 Views Bookmark this Answer

Doctor Answers (1) on Skin damaged on my penis

doctor profile image
Dr. Sanchit Talwar Chandigarh | Dermatologist
Hi.Recurrent fungal infection is a common phenomenon nowadays.A picture of the affected area would help me in confirming the diagnosis;but if it's indeed a superficial fungal infection,then apply Onabet cream locally twice daily and take Tab Tyza 250 mg daily for 3 weeks.In case of itching,take Tab Vozet 5 mg at night.Use ketopz soap for bathing and Clocip powder after bathing in the affected area. Regards, Dr.Sanchit Talwar, MD (Skin &VD), Consultant Dermatologist, Dr Talwar's Skin, Laser and Cosmetic Clinic CHANDIGARH
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?